Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 20 found articles
 
 
  High-Energy Homogenization of a Multidimensional Nonstationary Schrödinger Equation
 
 
Title: High-Energy Homogenization of a Multidimensional Nonstationary Schrödinger Equation
Author: Dorodnyi, M.
Appeared in: Russian journal of mathematical physics
Paging: Volume 30 () nr. 4 pages 480-500
Year: 2023-12-25
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands